# SDR AALA202111119157

- Difficulty date: November 7, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 82,442 hours, 10,260 cycles
- System (JASC): 2420 · AC Generation System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BACKUP ELECTRICAL SYSTEM FAILED ON ETOPS ROUTE, FLIGHT DIVERTED TO LAX. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
